| Model Number |
E2515H |
| Medical Device Problem Codes |
Difficult or Delayed Activation (2577); Connection Problem (2900); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/30/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure, the device had difficulty activation as it was not recognized by the equipment.There procedure was aborted.
Event or Problem Description
It was reported that during a procedure, the device had difficulty activation as it was not recognized by the equipment.A new/another handpiece was used with the same generator and it worked fine.The patient was under anesthesia when there was temporary procedure delay as a new handpiece was used.The procedure was not scheduled on another date/time.There was no patient injury.
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6.Additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.